# SDR A6WA2013071041058

- Difficulty date: June 29, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 23,043 hours, 22,267 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COLD WORKING OF MLG FOUND TWO OVERSIZED HOLES 1 ON LT & 1 ON RT LOWER MLG TRUNNION FLANGE.  REPAIRED DISCREPANT HOLES ON LT & RT MLG TRUNNION FLANGE. IAW REO 601R-57-21-1963.
